MathSciNet Relay Station
MathSciNet bibliographic data
MR108613 (21 #7329) 34.00
Barrett, John H. Disconjugacy of second-order linear differential equations with nonnegative coefficients. Proc. Amer. Math. Soc. 10 1959 552–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement